Could really use some advice.

Discussion in 'Introductions' started by Changing, Jan 10, 2018.

  1. Changing

    Changing New Member
    Registered

    Joined:
    Jan 10, 2018
    Messages:
    4
    Likes Received:
    1
    Starting Weight:
    71kg
    Current Weight:
    71kg
    Height:
    162cm
    Lost:
    0kg
    Goal Weight:
    62kg
    Hello!

    Really hoping someone can offer some advice or insight.
    A quick summary about me...
    At the beginning of 2017 I gained 10kg in a period of 2 months due to antidepressants which I was only on for the 2 months. I also happened to be pregnant. We lost our baby boy in June at 5 months pregnant
    Since the loss I have been trying hard to shed the weight.
    I did heavy weights in the gym 5 days a week for 4 months.
    I tried eating ketogenic after it was suggested by a naturopath.
    I did a 4 week high intensity bootcamp and healthy eating program (which after the 4 weeks my body fat, measurements and weight had all increased).
    As a last resort I went back on Duromine. It's something I have used in the past which helped drop my weight very much (5kg in the 1st week) but it made me feel very anxious. The first time I started I weighed 63kg which is 8kg less than starting duromine now.
    I was on, I think, 30mg. This time I was prescribed 15mg due to my anxiety however after a bit over a week of zero changes I started taking two tablets so 30mg daily.
    I have been on it for 2 weeks so far and haven't lost a thing! Nada! This is alongside healthy eating and an active lifestyle.
    I currently take 50mg of Zoloft to manage my anxiety and I am not on any form of birth control.
    The three biggest changes I can think of are coming off the implanon, starting on Zoloft and being pregnant/suffering a stillbirth.

    Does anyone know what on earth could be going on with my body?
    I've never stuggled with my weight before like this and it's bringing me down.

    Thanks!
    Mel
     
  2. Wenz34

    Wenz34 New Member
    Registered

    Joined:
    Jan 11, 2018
    Messages:
    12
    Likes Received:
    8
    Hi there .... I'm no Dr but I think you are putting way too many chemicals in your body & its decided to shut down because its confused.... you shouldn't be taking so many different kinds of medz... have you spoken to your Dr about this?
     
  3. Changing

    Changing New Member
    Registered

    Joined:
    Jan 10, 2018
    Messages:
    4
    Likes Received:
    1
    You're so right. I have stopped the duromine as it wasn't helping with weightloss but made me feel yuck.
    I will have to speak to my doctor about coming off the anti anxiety meds.
     
    Wenz34 likes this.
  4. Wenz34

    Wenz34 New Member
    Registered

    Joined:
    Jan 11, 2018
    Messages:
    12
    Likes Received:
    8
    I'm really glad you did. And you should get off those drugs as well.... it's all about self meditation .... I know this is going to sound really strange but you get adult colouring books... which honestly really n truly help calm and relax your mind. You should try it out... going for walks on the beach... when u find urself becoming overwhelmed go some place quiet close your eyes count to 20 breathing in deeply and releasing with a huge blow ... tell urself... I am light I am love I am peace... it's a mantra I have learned from a friend of mine... like I said I know it sounds weird ... But it doesn't hurt to try... good luck with everything!

    PS... at boot camp.. picking up weight ur first week is normal.... muscle..... you should weigh before u work out not after.... I was on a herbalife boot camp training was excellent the weeks I thought I did well I picked up the weeks I thought I did bad... I lost... But also remember do not check the scale... check your measurements .... you drop more centimeters than weight good luck have a lekker day.
     
  5. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,793
    Likes Received:
    662
    Hi Changing! I am sorry about your loss and the way all this affected you and your weight. Did you check your hormones?

    It’s good that you stopped Duromine. If it makes you feel bad, it’s not for you. I hope very much that you will manage to find the reason for your weight stagnation, but I know that many people who gained weight because of the antidepressants can’t lose it for a long time. What is your menu like these days? what, how much and how often do you eat, if you don’t mind me asking?
     
  6. 154

    154 New Member
    Registered

    Joined:
    Nov 11, 2017
    Messages:
    15
    Likes Received:
    20
    If youre not already doing it, maybe you could consider keeping a very accurate food log and exercise log for a week or so that u fill in as soon as youve eaten. That way, when u see your doctor, nutritionist or other health professional u can be very confident that they have the full information to give u the very best advice.

    All the best.
     
    April likes this.
  7. Mini D

    Mini D New Member
    Registered

    Joined:
    Jan 23, 2018
    Messages:
    3
    Likes Received:
    1
    Hi there,

    I’m in the same boat! I weigh 63kgs and I have been taking Duromine 30mg for 15 days today and I do HIIT training 5-6 times a week and only eat really healthy meals. I have had a dry mouth but other than that I’ve have absolutely no side affects. I feel perfectly fine. I’ve lost no weight what no ever, I don’t know why it’s not working for me? I’ve read so many great success stories! I have another script for another month I just want to know if there is anything I need to do differently for the next month.
     
  8. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,793
    Likes Received:
    662
    Hi Mini D. If nothing is happening, it means that something is not right. Try counting calories and measuring your portions. We often underestimate the caloric value of our meals, especially when we do it by eye. You can be eating either too little, or too much. You can have too much of even healthy food. Try adding strength exercises. These can boost the fat burning abilities of your body. Ask your doctor for a vitamin and mineral complex. Our body can oppose to weight loss when it lacks some essential vitamins and microelements. Before you get a refill, better check your hormone profile, as well. To make sure that your hormones or sugar do not inhibit the weight loss process, and avoid wasting money on something that will not help you until you address the underlying cause. Best of luck!
     
  9. Sliceoflife

    Sliceoflife New Member
    Registered

    Joined:
    Jan 30, 2018
    Messages:
    7
    Likes Received:
    11
    Hi Changing,
    If you have anxiety, stopping your tablets will not help you. You could try Duloxetine which I take and do not have any side affects, but everyone assimilates tablets in a different way.
    You have been through a major upheaval both emotionally and physically and maybe your body and mind is still trying to cope with this. I would get some broad spectrum blood tests done including thyroid and hormonal balance. As regards coping with your awful loss, if you go to your Dr. he can put you on a Mental Health Plan which means he will keep an eye on you but also that you can see a psychologist for about $20 if you have Medicare and the right mental health cover, up to ten sessions per year. I didn't think it would help me as I bottle things up, but it did.
    Good luck.
    Carole
     
Loading...